# SDR NACA2021091400002

- Difficulty date: September 14, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 104,296 hours, 17,372 cycles
- Engine: Ge CF680C2B6
- Engine time: 803 hours, 183 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FAN BLADE 9 HAS LEADING NICK 13" FROM TIP. CORRECTIVE ACTION: BLENDED BLADE PER AMM 72-31-02
